Jump to content





Not Happy

Posted by maria411, 16 February 2012 · 211 views

So I went to the dermatologist this morning, he told me to return the Clarisonic stat - I will.  I stopped using it for a week and intend to never use it again.  So my cheeks are covered with tiny white heads and then I had two sore spots that needed to be injected.  This is so disappointing after a killer course of Accutane and then to break out three months after.  I am hoping that this was a this is just a minor setback and clear skin awaits.




I have a love-hate relationship with Clarisonic....

It's great at exfoliating when my skin is just a little flakey or dry. My moisturizer seems to really sink in my skin after. BUT..... I notice I get a few little bumps (tiny tiny) here and there about a few days after I use it. Eventually, if I don't extract the clogged pore, they turn into a huge zit (which is sorta what I have now). When I leave them alone, they decide to retaliate.

Anyways, maybe being off accutane so recently isn't good for your skin.... I use the Clarisonic maybe 2-3 times a week or as it's needed. But then I'm usually reminded of why I stop using it lol.
Thanks for sharing. I returned the Clarisonic last week - $300 CDN - I figured I should love it and my doctor told me to not to use it. So I am on Retin A 0.05% - I have some small whiteheads coming to the surface but it is managable right now.

Recent Entries

July 2014

S M T W T F S
  12345
6789101112
13141516171819
20212223242526
272829 30 31  

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

MyBlogLog

Search My Blog

Twitter

Latest Visitors

Categories

0 user(s) viewing

0 members, 0 guests, 0 anonymous users